# SDR 2A6D20131024001

- Difficulty date: October 24, 2013
- Submitted: October 24, 2013
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N439AE
- Make and model: Snias AS350B3
- Aircraft serial: 3408
- Aircraft time: 5,796 hours, 9,341 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Condition: Damaged
- Location: Tailboom
- Part time: 5,796 hours, 9,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEAR BOX AND THE VERTICAL FIN BOLT MOUNTING POINTS ON TOP OF THE TAIL BOOM ARE DAMAGED BEYOND LIMITS.  FOUND THAT THE WINDINGS INSIDE THE BOLT-HOLES, MOUNTING POINTS, HAD BEEN PARTIALLY GROOVED BY THE BOLTS. THE STATION IS AT 380.30".
